# SDR SWAA2022092695080

- Difficulty date: September 21, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 78,206 hours, 46,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 3&6 FED; 9&12 ABC AND FWD ENTRY EXIT SIGNS INOP. / [01] R&R BATTERY PACKS AT LOCATIONS M1674 AND M1670 PER AMM 33-51-06. OPS CHECK GOOD.
